# SDR REXA2022060901124

- Difficulty date: May 9, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR WEB PANEL CORRODED ON UPPER SIDE AND LOWER SIDE.	 REMOVED & REPLACED PANEL IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01 & 51-42-06-001-001-A01.
